# SDR CA130802001

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 67,893 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) METAL IN PROPELLER, WOULD NOT UNFEATHER.
